×

Random fixed points for several classes of 1-ball-contractive and 1-set-contractive random maps. (English) Zbl 1115.47314

Summary: A general random fixed point theorem for continuous random operators is proved. As applications, a number of random fixed points theorems for various classes of 1-set and 1-ball contractive random operators (e.g., operators of contractive type with compact or completely continuous perturbations, operators of semicontractive type, etc.) are derived. Our results unify and extend most of the known random fixed points theorems.

MSC:

47H10 Fixed-point theorems
60H25 Random operators and equations (aspects of stochastic analysis)
47B80 Random linear operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Beg, I.; Shahzad, N., A general fixed point theorem for a class of continuous random operator, New Zealand J. Math., 26, 21-24 (1997) · Zbl 0886.47038
[2] Beg, I.; Shahzad, N., Applications of the proximity map to random fixed point theorems in Hilbert spaces, J. Math. Anal. Appl., 196, 606-613 (1995) · Zbl 0868.47044
[3] Bharucha-Reid, A. T., Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82, 641-657 (1976) · Zbl 0339.60061
[4] Itoh, S., Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67, 261-273 (1979) · Zbl 0407.60069
[5] Kirk, W. A., On nonlinear mappings of strongly semicontractive type, J. Math. Anal. Appl., 27, 409-412 (1969) · Zbl 0183.15103
[6] Kuratowski, K.; Ryll-Nardzewski, C., A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 13, 397-403 (1965) · Zbl 0152.21403
[7] Lin, T. C., Random approximations and random fixed point theorems for continuous 1-set-contractive random maps, Proc. Amer. Math. Soc., 123, 1167-1176 (1995) · Zbl 0834.47049
[8] Lin, L. C., Random approximations and random fixed point theorems for non-self maps, Proc. Amer. Math. Soc., 103, 1129-1135 (1988) · Zbl 0676.47041
[9] Liu, L. S., Random approximation and random fixed point theorems in infinite dimensional Banach spaces, Indian J. Pure Appl. Math., 28, 139-150 (1997)
[10] Liu, L. S., Some random approximations and random fixed point theorems for 1-set-contractive random operators, Proc. Amer. Math. Soc., 125, 515-521 (1997) · Zbl 0869.47031
[11] R. D. Nussbaum, The Fixed Point Index and Fixed Point Theorems for \(k\); R. D. Nussbaum, The Fixed Point Index and Fixed Point Theorems for \(k\) · Zbl 0174.45402
[12] Papageorgiou, N. S., Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc., 97, 507-514 (1986) · Zbl 0606.60058
[13] Papageorgiou, N. S., Random fixed points and random differential inclusions, Internat. J. Math. Math. Sci., 11, 551-560 (1988) · Zbl 0658.60090
[14] Petryshyn, W. V., Fixed point theorems for various classes of 1-set-contractive and 1-ball-contractive mappings in Banach spaces, Trans. Amer. Math. Soc., 182, 323-352 (1973) · Zbl 0277.47033
[15] Reich, S., Fixed points of condensing functions, J. Math. Anal. Appl., 41, 460-467 (1973) · Zbl 0252.47062
[16] Reich, S., On fixed point theorems obtained from existence theorems for differential equations, J. Math. Anal. Appl., 54, 26-36 (1976) · Zbl 0328.47034
[17] Sehgal, V. M.; Singh, S. P., On random approximations and a random fixed point theorem for set-valued mappings, Proc. Amer. Math. Soc., 95, 91-94 (1985) · Zbl 0607.47057
[18] Sehgal, V. M.; Waters, C., Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc., 90, 425-429 (1984) · Zbl 0561.47050
[19] Shahzad, N., Random fixed point theorems for various classes of 1-set-contractive maps in Banach spaces, J. Math. Anal. Appl., 203, 712-718 (1996) · Zbl 0893.47037
[20] Tan, K. K.; Yuan, X. Z., Random fixed point theorems and approximations, Stochastic Anal. Appl., 15, 103-123 (1997)
[21] Tan, K. K.; Yuan, X. Z., Random fixed point theorems and approximations in cones, J. Math. Anal. Appl., 185, 378-390 (1994) · Zbl 0856.47036
[22] Xu, H. K., Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc., 110, 395-400 (1990) · Zbl 0716.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.